LuceB95

256d

Recently started taking sertraline again. Has anyone experienced ear pressure that comes and goes when taking this tablet? And I feel very up and down. It has only been a week or so, just need to hear similar stories.

advertisement

Top reply
    • NurseyPA

      253d

      Good luck I wish you the best with it. Why did you quit taking it the first time? It takes four to six weeks to reach the therapeutic level so everything you're going through now is just your body adjusting to the medication and getting used to it. You have to be sure to take it consistently, take it at the same time every day whatever time works best for you, and just hold strong until then. As far as the ear pressure if that is something that continues I would consult my family doctor it may just be coincidental but it's something that you need to get checked out. Good luck

    • Joanna86

      255d

      😥 Sorry to hear about, but is normal unfortunately. If after 6 weeks not feeling any better consult your doctor. In the mean time you can take some " anti sickness" tables should help with ears.

      • LuceB95

        255d

        @Joanna86 thank you. That’s very comforting to hear this strange ear feeling is normal for now. It does come and go.

        • Joanna86

          255d

          @LuceB95 unfortunately the first couple of days / weeks are hard. Sometimes you feel so happy full of energy, and min later you are crying. But will be better

    • bubs34

      255d

      Yes yes, I had this same problem for a while once I started it as well. It usually goes away with time

      • LuceB95

        254d

        @bubs34 ok thank you. It comes and goes a weird ear pressure.

    • kay3

      255d

      Can I ask why you stopped takimg it before? Did you have same side effects from it before? Crazy how many suse effects come with antidepressants

      • LuceB95

        254d

        @kay3 I just seemed to be doing ok last summer and just sort of stopped. I know now I need to be on them longer and work on my mental health more

        • kay3

          254d

          @LuceB95 good for you though. At least it works .

    • NurseyPA

      253d

      Good luck I wish you the best with it. Why did you quit taking it the first time? It takes four to six weeks to reach the therapeutic level so everything you're going through now is just your body adjusting to the medication and getting used to it. You have to be sure to take it consistently, take it at the same time every day whatever time works best for you, and just hold strong until then. As far as the ear pressure if that is something that continues I would consult my family doctor it may just be coincidental but it's something that you need to get checked out. Good luck

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion